# SDR AALA202311029169

- Difficulty date: October 20, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 62,996 hours, 36,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53113024
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FITTING AT FR 8 BETWEEN +Y330 AND -Y765. REPLACED FITTING PER SRM 51-72-11.
